\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stability of the determination of a coefficient for wave equations in an infinite waveguide

Abstract Related Papers Cited by
  • We consider the stability of the inverse problem consisting of the determination of a coefficient of order zero $q$, appearing in the Dirichlet initial-boundary value problem for a wave equation $\partial_t^2u-\Delta u+q(x)u=0$ in $(0,T)\times\Omega$, with $\Omega=\omega\times\mathbb{R}$ an unbounded cylindrical waveguide and $\omega$ a bounded smooth domain of $\mathbb{R}^2$, from boundary observations. The observation is given by the Dirichlet to Neumann map associated to the wave equation. Using suitable geometric optics solutions, we prove a Hölder stability estimate in the determination of $q$ from the Dirichlet to Neumann map. Moreover, provided that the coefficient $q$ is lying in a set of functions $\mathcal A$, where, for any $q_1,q_2\in\mathcal A$, $|q_1-q_2|$ attains its maximum in a fixed bounded subset of $\overline{\Omega}$, we extend this result to the same inverse problem with measurements on a bounded subset of the lateral boundary $(0,T)\times\partial\Omega$.
    Mathematics Subject Classification: 35R30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Bellassoued, Uniqueness and stability in determining the speed of propagation of second-order hyperbolic equation with variable coefficients, Appl. Anal., 83 (2004), 983-1014.doi: 10.1080/0003681042000221678.

    [2]

    M. Bellassoued, M. Choulli and M. Yamamoto, Stability estimate for an inverse wave equation and a multidimensional Borg-Levinson theorem, J. Diff. Equat., 247 (2009), 465-494.doi: 10.1016/j.jde.2009.03.024.

    [3]

    M. Bellassoued, D. Jellali and M. Yamamoto, Lipschitz stability for a hyperbolic inverse problem by finite local boundary data, Appl. Anal., 85 (2006), 1219-1243.doi: 10.1080/00036810600787873.

    [4]

    M. Bellassoued, D. Jellali and M. Yamamoto, Stability estimate for the hyperbolic inverse boundary value problem by local Dirichlet-to-Neumann map, J. Math. Anal. Appl, 343 (2008), 1036-1046.doi: 10.1016/j.jmaa.2008.01.098.

    [5]

    A. L. Bukhgeim and M. V. Klibanov, Global uniqueness of class of multidimensional inverse problems, Sov. Math. Dokl., 24 (1981), 244-247.

    [6]

    M. Choulli, Une Introduction Aux Problèmes Inverses Elliptiques et Paraboliques, Mathématiques et Applications, Vol. 65, Springer-Verlag, Berlin, 2009.

    [7]

    M. Choulli and E. Soccorsi, Some inverse anisotropic conductivity problem induced by twisting a homogeneous cylindrical domain, preprint, arXiv:1209.5662.

    [8]

    G. Eskin, A new approach to hyperbolic inverse problems, Inverse Problems, 22 (2006), 815-831.doi: 10.1088/0266-5611/22/3/005.

    [9]

    G. Eskin, Inverse hyperbolic problems with time-dependent coefficients, Comm. PDE, 32 (2007), 1737-1758.doi: 10.1080/03605300701382340.

    [10]

    G. Eskin, Inverse problems for the Schrödinger equations with time-dependent electromagnetic potentials and the Aharonov-Bohm effect, J. Math. Phys., 49 (2008), 1-18.doi: 10.1063/1.2841329.

    [11]

    C. Hamaker, K. T. Smith, D. C. Solomonand and S. C. Wagner, The divergent beam x-ray transform, Rocky Mountain J. Math., 10 (1980), 253-283.doi: 10.1216/RMJ-1980-10-1-253.

    [12]

    M. Ikehata, Inverse conductivity problem in the infinite slab, Inverse Problems, 17 (2001), 437-454.doi: 10.1088/0266-5611/17/3/305.

    [13]

    O. Yu. Imanuvilov and M. Yamamoto, Global uniqueness and stability in determining coefficients of wave equations, Comm. PDE, 26 (2001), 1409-1425.doi: 10.1081/PDE-100106139.

    [14]

    V. Isakov, An inverse hyperbolic problem with many boundary measurements, Comm. PDE, 16 (1991), 1183-1195.doi: 10.1080/03605309108820794.

    [15]

    V. Isakov and Z. Sun, Stability estimates for hyperbolic inverse problems with local boundary data, Inverse Problems, 8 (1992), 193-206.doi: 10.1088/0266-5611/8/2/003.

    [16]

    M. V. Klibanov, Inverse problems and Carleman estimates, Inverse Problems, 8 (1992), 575-596.doi: 10.1088/0266-5611/8/4/009.

    [17]

    K. Krupchyk , M. Lassas and G. Uhlmann, Inverse Problems With Partial Data for a Magnetic Schrödinger Operator in an Infinite Slab and on a Bounded Domain, Communications in Mathematical Physics, 312 (2012), 87-126.doi: 10.1007/s00220-012-1431-1.

    [18]

    I. Lasiecka, J.-L. Lions and R. Triggiani, Non homogeneous boundary value problems for second order hyperbolic operators, J. Math. Pures Appl., 65 (1986), 149-192.

    [19]

    X. Li and G. Uhlmann, Inverse problems with partial data in a slab, Inverse Probl. Imaging, 4 (2010), 449-462.doi: 10.3934/ipi.2010.4.449.

    [20]

    J-L. Lions and E. Magenes, Problèmes Aux Limites Non Homogènes et Applications, Vol. I, Dunod, Paris, 1968.

    [21]

    J-L. Lions and E. Magenes, Problèmes Aux Limites Non Homogènes et Applications, Vol. II, Dunod, Paris, 1968.

    [22]

    S-I. Nakamura, Uniqueness for an Inverse Problem for the Wave Equation in the Half Space, Tokyo J. of Math., 19 (1996), 187-195.doi: 10.3836/tjm/1270043228.

    [23]

    F. Natterer, The Mathematics of Computarized Tomography, John Wiley & Sons, Chichester, 1986.

    [24]

    Rakesh, Reconstruction for an inverse problem for the wave equation with constant velocity, Inverse Problems, 6 (1990), 91-98.doi: 10.1088/0266-5611/6/1/009.

    [25]

    Rakesh, An inverse problem for the wave equation in the half plane, Inverse Problems, 9 (1993), 433-441.doi: 10.1088/0266-5611/9/3/005.

    [26]

    Rakesh and W. Symes, Uniqueness for an inverse problem for the wave equation, Comm. PDE, 13 (1988), 87-96.doi: 10.1080/03605308808820539.

    [27]

    A. Ramm and J. Sjöstrand, An inverse problem of the wave equation, Math. Z., 206 (1991), 119-130.doi: 10.1007/BF02571330.

    [28]

    M. Salo and J. N. Wang, Complex spherical waves and inverse problems in unbounded domains, Inverse Problems, 22 (2006), 2299-2309.doi: 10.1088/0266-5611/22/6/023.

    [29]

    P. Stefanov and G. Uhlmann, Stability estimates for the hyperbolic Dirichlet to Neumann map in anisotropic media, J. Funct. Anal., 154 (1998), 330-358.doi: 10.1006/jfan.1997.3188.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(94) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return